Finiteness of the injective hull.

Alex Rosenberg; Daniel Zelinsky

Mathematische Zeitschrift (1958)

  • Volume: 70, page 372-380
  • ISSN: 0025-5874; 1432-1823

How to cite


Rosenberg, Alex, and Zelinsky, Daniel. "Finiteness of the injective hull.." Mathematische Zeitschrift 70 (1958): 372-380. <>.

author = {Rosenberg, Alex, Zelinsky, Daniel},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {372-380},
title = {Finiteness of the injective hull.},
url = {},
volume = {70},
year = {1958},

AU - Rosenberg, Alex
AU - Zelinsky, Daniel
TI - Finiteness of the injective hull.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 372
EP - 380
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.